On the continuity of the optimal policy set for linear programs

Böhm V (1975)
SIAM Journal in Applied Mathematics 28(2): 303-306.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Abstract / Bemerkung
For a linear program it is shown that the optimal policy set behaves continuously if the constraint vector changes on the set for which the program has a solution. The result implies that there exists a continuous optimal policy function for which a construction is indicated.
Erscheinungsjahr
1975
Zeitschriftentitel
SIAM Journal in Applied Mathematics
Band
28
Ausgabe
2
Seite(n)
303-306
ISSN
0036-1399
Page URI
https://pub.uni-bielefeld.de/record/1781589

Zitieren

Böhm V. On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics. 1975;28(2):303-306.
Böhm, V. (1975). On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics, 28(2), 303-306.
Böhm, V. (1975). On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics 28, 303-306.
Böhm, V., 1975. On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics, 28(2), p 303-306.
V. Böhm, “On the continuity of the optimal policy set for linear programs”, SIAM Journal in Applied Mathematics, vol. 28, 1975, pp. 303-306.
Böhm, V.: On the continuity of the optimal policy set for linear programs. SIAM Journal in Applied Mathematics. 28, 303-306 (1975).
Böhm, Volker. “On the continuity of the optimal policy set for linear programs”. SIAM Journal in Applied Mathematics 28.2 (1975): 303-306.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:39Z
MD5 Prüfsumme
f77e30720aee58f7313185afbe8b276d

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar